MathSciNet Relay Station
MathSciNet bibliographic data
MR1177346 (93k:28022) 28D05
Host, Bernard Mixing of all orders and pairwise independent joinings of systems with singular spectrum. Israel J. Math. 76 (1991), no. 3, 289–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement